# SDR 97ZZZX3164

- Difficulty date: July 3, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N3700G
- Make and model: Cessna 310R
- Aircraft serial: 310R0899
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Bellcrank
- Part number: 08421043
- Condition: Failed
- Location: Nlg
- Stage of operation: LD
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NOSE GEAR COLLAPSED ON LANDING.  SUSPECT NOSE GEAR BELLCRANK BROKE NOT LETTING GEAR TO COME DOWN AND LOCK.
